# SDR P5CA0401054

- Difficulty date: March 8, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,977 hours, 13,867 cycles
- Engine: Pwa JT9D70A
- Engine time: 45,392 hours, 10,128 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 773241
- Part serial: ED7261
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG HAS ONE FAN BLADE TIP BENT, A SECOND FAN BLADE TIP BLADE FOUND DAMAGED & BROKEN.  TWO BLADES REPLACED.
